Back to Top
You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.
Ingredients | Each tablets contains: PARACETAMOL 500 mg PHENYLEPHRINE HYDROCHLORIDE 5 mg CHLORPHENAMINE MALEATE 2 mg |
---|---|
Warnings | Keep to the recommended dose. Do not take this medicine for longer than 48 hours at a time (children and adolescents) or a few days at a time (adults) unless advised to by a doctor.If an overdose is taken or suspected, ring the Poisons Information Centre |
Additional Info | GimmeNow Online Store |
Brand | Priceline |
Directions | Adults & Children 12 years & over: Take 2 tablets every 4 - 6 hours when necessary.No more than 4 doses should be taken in 24 hours.Do not give to children under 12 years of age. |
Short Description | Temporary relief from the following cold & flu symptoms: nasal congestion, runny nose, headache, body aches & pains, sinus pain, sneezing. Reduces fever. Relief of symptoms assists rest. |
You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.